Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
natwats96

Unexpected End To Accutane Use

So I went through 2 months of Accutane. First month- 40mg Second Month-30mg 2x a day with 10mg Prednisone.

My 7 day window ended without me realizing. My doctor called to let me know I would have to wait until next month to start my next month, out of frustration I decided to just end my treatment all together because Track starts next month and I have severe joint pain that I would not like to deal with during the season. I have no current cysts on my face, any a few small pimples along with the inflammation left from the past cysts. I was just wondering if anyone has experienced any consequences in ending their treatment early. Let me know please! Did your acne/cysts come back? Did you end up going back on accutane after a couple months off? Is 2 months enough?

Share this post


Link to post
Share on other sites

I doubt 2 months is enough. It might keep you clear for a little while, but the higher the cumulative dose the better your chances are of remission. Being on it for 2 months won't give you nearly the recommended cumulative dose. You'll probably have to end up going back on it but good luck

Share this post


Link to post
Share on other sites

I'm prepared for having to go back on it, but it will probably have to wait until around may. I guess more of the question is how bad will it be by then?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×